SciELO - Scientific Electronic Library Online

vol.23 issue1Decision problems and recursiveness in formal logic systems author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Revista de Matemática Teoría y Aplicaciones

Print version ISSN 1409-2433


PEREZ, Juan Antonio. Tychonoff and connected products theorems are equivalent. Rev. Mat [online]. 2016, vol.23, n.1, pp.1-10. ISSN 1409-2433.

In Topology, Tychonoff's theorem asserts that the compactness of a product of topological spaces and compactness of each of its factors are equivalent facts. Analogously, the connected products theorem does the same about connectedness. This note is devoted to prove the equivalence between thes two topological results.

Keywords : compactness; connectedness; choice axiom.

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )